# SDR UALA2011092305130

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,841 hours, 21,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT STA 324 RBL 38 UP TO CREASE BEAM.  MAJOR REPAIR ACCOMPLISHED REPAIRED STRAPS AND REPAIRED ANGLES PER EC-RA 5310-05399.  THIS IS A CAT B RPR.  ALSO REF EVA 81311. N-R 9949355.
